Infinite Dimensional Holomrphy via Categorial Differential Calculus.
Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 55-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
categorical differential calculus, infinite dimensional holomorphy, nonconvex domains, holological spaces
@article{MOMA_1991__111_1_178510,
author = {L.D. Nel and K.C. Min},
title = {Infinite {Dimensional} {Holomrphy} via {Categorial} {Differential} {Calculus.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {55--68},
year = {1991},
volume = {111},
number = {1},
zbl = {0719.46024},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178510/}
}
L.D. Nel; K.C. Min. Infinite Dimensional Holomrphy via Categorial Differential Calculus.. Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 55-68. http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178510/